# SDR SWAA2022120769927

- Difficulty date: November 10, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 695, RBL 24.  REPLACED ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 111A6000, SHEET 236, REV-.
